JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE ALEKSANDROV PROBLEM AND THE MAZUR-ULAM THEOREM ON LINEAR n-NORMED SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE ALEKSANDROV PROBLEM AND THE MAZUR-ULAM THEOREM ON LINEAR n-NORMED SPACES
Yumei, Ma;
  PDF(new window)
 Abstract
This paper generalizes the Aleksandrov problem and Mazur Ulam theorem to the case of -normed spaces. For real -normed spaces X and Y, we will prove that is an affine isometry when the mapping satisfies the weaker assumptions that preserves unit distance, -colinear and 2-colinear on same-order.
 Keywords
n-DOPP;n-isometry;n-Lipschitz;2-collinear;n-collinear;
 Language
English
 Cited by
1.
The Aleksandrov–Benz–Rassias problem on linear n-normed spaces, Monatshefte für Mathematik, 2016, 180, 2, 305  crossref(new windwow)
 References
1.
A. D. Aleksandrov, Mappings of families of sets, Soviet Math. 11 (1970), 116-120.

2.
H. Chu, S. Choi, and D. Kang, Mapping of conservative distance in linear n-normed spaces, Nonlinear Anal. 70 (2009), no. 3, 1168-1174. crossref(new window)

3.
H. Chu, K. Lee, and C. Park, On the Aleksandrov problem in linear n-normed spaces, Nonlinear Anal. 59 (2004), no. 7, 1001-1011.

4.
H. Chu and C. Park, The Aleksandrov problem in linear 2-normed spaces, J. Math. Anal. Appl. 289 (2004), no. 2, 666-672. crossref(new window)

5.
J. Gao, On the Aleksandrov problem of distance preserving mapping, J. Math. Anal. Appl. 352 (2009), 583-590. crossref(new window)

6.
Y. Ma, The Aleksandrov problem for unit distance preserving mapping, Acta Math. Sci. Ser. B Engl. Ed. 20 (2000), no. 3, 359-364.

7.
Y. Ma and J. Wang, Some researches about isometric mapping, J. Math. Res. Exposition. 4 (2003), 123-127.

8.
S. Mazur and S. Ulam, Sur les transformationes isometriques d'espaces vectoriels normes, C. R. Acad. Sci. 194 (1932), 946-948.

9.
T. M. Rassias, On the A. D. Aleksandrov problem of conservative distances and the Mazur-Ulam theorem, Nonlinear Anal. 47 (2001), 108-121.

10.
T. M. Rassias and P. Semrl, On the Mazur-Ulam theorem and the Aleksandrov problem for unit distance preserving mappings, Proc. Amer. Math. Soc. 132 (1993), no. 3, 919-925.